Citation: Blah. "I Would Find Myself Short of Breath: An Experience with Spice (exp88996)". Erowid.org. Aug 30, 2017. erowid.org/exp/88996
I am in the United States Navy, spice is illegal for us. I smoked spice like I smoked weed before I joined. Everyday use was normal. Go to work in the morning, get off and come home and get high. I did this for about a year and a half on and off.
Very recently I started realizing that I had negative reactions to the drug. When I would smoke it it would become hard for me to breathe and my heart would at times hurt and even feel like its missing a beat. I remember feeling my neck to make sure my heart was still beating. even when I wasnt currently on the drug I would find myself short of breath. It felt like I was breathing and my heart was pumping but my heart was not taking in oxygen. You could only imagine how scary this is.
A few hours ago I decided to look up some other peoples symptoms on the internet to see if anyone else compares to the symptoms I was experiencing and there were some instances where people even got hospitalized.
I guess the reason I'm writing this is to say I'm sure occasionally its fine but not to do it like pot...cause it can be dangerous. I also wanna add that I used to be an experienced drug and ethnobotanical experimentor and it wasnt just my mind freaking out.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.